# SDR DALA2017071205363

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 48,929 hours, 33,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK AT FASTENER AT STA 1095, 4" ABOVE L14R ABOVE RT PYLON. REPAIRED SKIN REF PRI 560007-14 REV 0 AND 1 AND ER/A 560007-14 REV ORIGINAL.
